Oct 31, 2004
(Started Jan 02, 2002)
Perceived effectiveness for Misdiagnosed menopause symptoms:
Not at all
Advice & Tips:
If you wish to stop Paxil, be very careful to taper very slowly. Some people find they can taper Paxil and Effexor -- the worst for withdrawal -- by only fractions of a milligram per month. It can take many months or even years to taper off safely. Too-fast tapering, even if advised by a doctor, can lead to neurological damage called antidepressant withdrawal syndrome. I have had this since 10/31/04, when I finished a 3-week taper under the "supervision" of UCSF Outpatient Psychiatry. See paxilprogress.org for support for tapering off all psychiatric drugs, not just Paxil. If you have ANY alternatives at all, do not take any psychiatric drugs. Doctors do not know enough about them to prescribe them safely.
Not specified monthly
Depersonalization-derealization, Complete inability to sleep (not merely insomnia), Brain zaps, Sleep panic, Tingling pain in hands, wrists, arms, shoulders, Antidepressant withdrawal syndrome, Emotional numbness or flatness, Difficulty with orgasm, Insomnia, Deadened emotions, Prolonged withdrawal syndrome, Tachycardia (fast heart rate), Sexual dysfunction, Withdrawal effects, Lack of motivation, Numbness in genital area, Sluggishness